Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 161, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Oct 24, 2015, 9:17 AM CDT for DeWitt County, Lavaca County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 24, 2015, 9:17 AM CDT (14:17 UTC)
- Expired
- Oct 24, 2015, 12:15 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Lavaca County, TX
The radar
The Austin/San Antonio radar (KEWX), 102 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 24, 11:00 AM CDT | FLASH FLOOD | Yoakum, TX | KENNEDY ROAD AND DUNN ROAD CLOSED NEAR CITY PARK IN YOAKUM |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 103 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 2.3 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1121 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 628 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
682
WGUS54 KEWX 241418
FFWEWX
TXC123-285-241715-
/O.NEW.KEWX.FF.W.0161.151024T1417Z-151024T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
917 AM CDT SAT OCT 24 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
LAVACA COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1215 PM CDT
* AT 917 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH
FLOODING IS EXPECTED TO BEGIN SHORTLY.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 ARE POSSIBLE IN THE WARNED
AREA OVER THE NEXT THREE HOURS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2908 9692 2907 9694 2910 9698 2887 9730
2892 9742 2882 9758 2900 9775 2938 9724
2950 9720 2958 9721 2963 9714 2963 9686
2958 9684 2958 9679 2934 9656
$$
ALLENWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 24, 6:49 AM CDT, 2 hours 28 minutes earlier.
Area forecast discussion, Oct 24, 6:49 AM CDT, 2 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 649 AM CDT SAT OCT 24 2015 .AVIATION... /12Z TAFS/ SCATTERED TO NUMEROUS SHOWERS AND ISOLATED THUNDERSTORMS WILL BE AFFECTING THE AREA TERMINALS FOR MUCH OF TODAY. IFR CIGS SHOULD PREVAIL THROUGH 21 TO 22Z ALONG THE I-35 CORRIDOR. KDRT SHOULD PREVAIL MVFR FOR MUCH OF TODAY...HOWEVER...CANT RULE OUT IFR CIGS DURING THE PASSAGE OF A HEAVY SHOWER. A COLD FRONT IS EXPECTED TO PUSH THROUGH THE AREA THIS AFTERNOON WITH A WIND SHIFT EXPECTED AROUND 21 TO 22Z. IN THE WAKE OF THE FRONT...MODERATE NORTHERLY WINDS WITH GUSTS UP TO 30 KNOTS ARE POSSIBLE. SOME LINGERING SHOWERS ARE POSSIBLE LATE TONIGHT WITH A LULL OVERNIGHT AND THEN PICK UP AGAIN SUNDAY MORNING...ESPECIALLY TO THE NORTH AND EAST OF AREA SITES. && .PREV DISCUSSION... /ISSUED 412 AM CDT SAT OCT 24 2015/ ..HEAVY RAIN AND FLOOD EVENT UNDERWAY TO CONTINUE THROUGH TONIGHT... SHORT TERM (TODAY THROUGH SUNDAY)... MOISTURE FROM THE GULF OF MEXICO...CARIBBEAN AND PACIFIC CONTINUES TO INCREASE WITH PWS AROUND 2 INCHES ACROSS MOST SOUTH CENTRAL TEXAS. AN UPPER LEVEL TROUGH MOVING EAST OVER NORTHWESTERN MEXICO AND HURRICANE PATRICIA MOVING NORTHEAST INTO CENTRAL MEXICO ALONG WITH AN UPPER LEVEL JET ARE INCREASING UPWARD FORCING WHILE A COLD FRONT AND LOWER LEVEL JET ENHANCE THE FORCING. A SURFACE LOW IS FORECAST TO FURTHER ENHANCE THE FORCING TONIGHT INTO SUNDAY. TODAY...COLD FRONT ALONG A LAKE AMISTAD TO ROCKSPRINGS TO LLANO TO TEMPLE LINE IS SAGGING SOUTH. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO TRAIN ALONG THE FRONT WITH POCKETS OF HEAVY RAIN AS IT DRIFTS TO THE SOUTHEAST TOWARD THE ESCARPMENT THIS MORNING TO MIDDAY. THE LOWER LEVEL JET HAS DEVELOPED A BAND OF SHOWERS WITH EMBEDDED THUNDERSTORMS AND POCKETS OF HEAVY RAIN ALONG HIGHWAY 281 WITH A FEW WEAKER BANDS FURTHER TO THE EAST. THE TWO AREAS OF RAIN WILL MERGE BY MIDDAY...WITH SOME DECREASE ALONG THE RIO GRANDE THIS AFTERNOON. TONIGHT...THE UPPER TROUGH MOVES TOWARD THE BIG BEND WHILE THE MID LEVEL REMNANTS OF PATRICIA MOVE TOWARD THE LOWER RIO GRANDE. THIS CAUSES A SURFACE LOW TO DEVELOP OVER FAR SOUTHERN TEXAS EARLY THIS EVENING AND RAPIDLY DEEPEN WHILE MOVING UP THE TEXAS. AS THIS HAPPENS...THE HEAVIER RAINS WILL FOCUS MORE EAST OF I-35 AS THE COLD FRONT SHIFTS SOUTHEAST OF OUR AREA. SUNDAY...THE UPPER TROUGH AND REMNANTS OF PATRICIA MOVE ACROSS TEXAS WHILE THE SURFACE LOW MOVES INTO SOUTHEASTERN TEXAS. SOME HEAVY RAINS LINGER ACROSS FAR EASTERN PARTS OF THE AREA IN THE MORNING AND THEN MOVE EAST OF OUR AREA IN THE AFTERNOON AS PWS DECREASE. THERE IS NO CHANGE ON THE EXPECTED RAIN TOTALS FOR TODAY THROUGH SUNDAY. HIGHEST RAINFALL OVER THE HILLS AND ALONG THE ESCARPMENT THIS MORNING TO MIDDAY SHIFTS EAST OF HIGHWAY 281 AND I-35 THIS AFTERNOON AND TONIGHT. RAINFALL TOTALS OF 3 TO 10 INCHES ARE EXPECTED WITH ISOLATED TOTALS UP TO 15 INCHES POSSIBLE. THE HEAVIEST TOTALS WILL BE OVER THE COASTAL PLAINS IN PROXIMITY TO THE SURFACE LOW. ELSEWHERE...RAINFALL TOTALS OF 1 TO 3 INCHES ARE EXPECTED WITH ISOLATED TOTALS OF 6 INCHES POSSIBLE. WILL MAINTAIN THE FLASH FLOOD WATCH FOR ALL AREAS AS DANGEROUS FLASH FLOODING IS EXPECTED. SOME AREAS MAY BE TRIMMED FROM THE WATCH LATER TODAY AS THE HEAVY RAINS SHIFT TO THE EAST. LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)... SOME SHOWERS MAY LINGER IN THE EAST SUNDAY NIGHT INTO MONDAY DUE TO THE PROXIMITY OF THE SURFACE AND UPPER LOW AS IT MOVES EAST OF TEXAS. NORTHWESTERLY FLOW ALOFT WILL BRING A DRY AIRMASS ACROSS THE AREA MONDAY INTO TUESDAY. AN UPPER LEVEL TROUGH MOVING ACROSS THE PLAINS BRINGS A COLD FRONT INTO OUR AREA LATE WEDNESDAY INTO WEDNESDAY NIGHT REINFORCING THE DRIER AIRMASS. PWS GENERALLY FALL BELOW AN INCH ON MONDAY AND REMAIN THROUGH MID WEEK. THE PATTERN CHANGES TO WET AGAIN LATE THURSDAY AS AN UPPER LEVEL TROUGH/LOW DEVELOPS OVER THE SOUTHWESTERN STATES/NORTHWESTERN MEXICO. THE ECMWF HAS BEEN MORE CONSISTENT WITH A SLOWER MOVEMENT AND WILL FOLLOW WHILE THE GFS HAS GONE BACK AND FORTH FROM SLOW TO PROGRESSIVE. MOISTURE COMES BACK INTO SOUTH CENTRAL TEXAS WITH PWS RISING BACK TO THE 1.5 TO 2 INCH RANGE BY LATE FRIDAY. SHOWERS AND THUNDERSTORMS DEVELOP ALONG AND WEST OF I-35 THURSDAY NIGHT...THEN SPREAD TO ALL AREAS FRIDAY AS UPWARD FORCING INCREASES. A SURFACE BOUNDARY SLOWLY MOVES ACROSS OUR AREA AS WELL. LOCALLY HEAVY RAINS COULD AGAIN DEVELOP FRIDAY INTO SATURDAY WITH THE HIGHER PWS AND A SURFACE BOUNDARY TO FOCUS RAINFALL. HYDROLOGY... SOME AREAS MAY SEE RIVER AND STREAM RISES FROM THE HEAVY RAINS... ESPECIALLY ALONG AND EAST OF I-35. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 74 62 67 61 73 / 100 90 50 20 10 AUSTIN BERGSTROM INTL AIRPORT 74 61 68 59 74 / 100 90 50 20 10 NEW BRAUNFELS MUNI AIRPORT 75 63 69 60 76 / 100 90 40 10 10 BURNET MUNI AIRPORT 72 59 65 57 72 / 100 80 40 10 10 DEL RIO INTL AIRPORT 73 60 74 56 77 / 90 40 10 - - GEORGETOWN MUNI AIRPORT 73 60 66 58 72 / 100 90 50 20 10 HONDO MUNI AIRPORT 73 61 73 57 77 / 100 60 30 10 - SAN MARCOS MUNI AIRPORT 73 63 68 60 74 / 100 90 50 20 10 LA GRANGE - FAYETTE REGIONAL 77 65 70 61 72 / 100 100 70 40 20 SAN ANTONIO INTL AIRPORT 74 63 71 60 76 / 100 80 30 10 10 STINSON MUNI AIRPORT 76 64 73 61 78 / 100 80 30 10 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. && MESOSCALE/AVIATION...17 SYNOPTIC/GRIDS...04 PUBLIC SERVICE/DATA COLLECTION...33
Hazardous weather outlook, Oct 24, 7:15 AM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 715 AM CDT SAT OCT 24 2015 TXZ171>173-183>194-202>209-217>225-228-251215- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 715 AM CDT SAT OCT 24 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF SOUTH CENTRAL TEXAS THROUGH SUNDAY MORNING. AN UPPER DISTURBANCE INTERACTING WITH MOISTURE FROM PACIFIC TROPICAL STORM PATRICIA WILL PRODUCE A THREAT OF VERY HEAVY RAINFALL OVER MUCH OF SOUTH CENTRAL TEXAS...ESPECIALLY AREAS ALONG AND EAST OF I-35. 2 TO 4 INCHES OF RAINFALL CAN BE EXPECTED ALONG THE I-35 CORRIDOR WITH UP TO 6 INCHES EAST OF INTERSTATE 37. ISOLATED SPOTS OF 8 TO 12 INCHES ARE STILL POSSIBLE ACROSS THE FAR SOUTHEASTERN COUNTIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. AS THE COLD FRONT PUSHES OUT OF THE AREA AND THE UPPER LEVEL DISTURBANCE MOVES TO THE SOUTHEAST...ADDITIONAL 1 TO 3 INCHES OF RAINFALL ARE POSSIBLE ACROSS THE FAR SOUTHEAST COUNTIES FOR A POTENTIAL OF FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE SATURDAY.
In the hours before
Special weather statement, Oct 24, 6:37 AM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
637 AM CDT SAT OCT 24 2015
TXZ193-194-209-241230-
FAYETTE TX-BASTROP TX-LEE TX-
637 AM CDT SAT OCT 24 2015
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...NORTHWESTERN FAYETTE
AND LEE COUNTIES UNTIL 730 AM CDT...
AT 636 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LEXINGTON TO CAMP SWIFT TO
9 MILES SOUTH OF CEDAR CREEK...AND MOVING SOUTHEAST AT 20 MPH.
WINDS OF 30 TO 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BASTROP...GIDDINGS...SMITHVILLE...LEXINGTON...CIRCLE D-KC ESTATE...
TANGLEWOOD...FEDOR...ROSANKY...CIRCLE D-KC ESTATES...CAMP SWIFT...
DIME BOX...PAIGE...WYLDWOOD...UPTON...MANHEIM...ALUM CREEK...
LINCOLN...STRING PRAIRIE...HILLS PRAIRIE AND KOVAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3025 9671 3025 9673 3022 9674 2979 9731
2999 9756 3054 9696 3049 9689 3047 9691
3046 9688 3043 9687 3043 9685 3039 9679
3032 9674 3032 9669 3030 9667 3030 9665
TIME...MOT...LOC 1136Z 309DEG 15KT 3041 9700 3018 9726 2994 9752
CPLocal storm report, Oct 24, 6:48 AM CDT, 2 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
648 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 NNW CAMP MABRY 30.36N 97.79W
10/24/2015 TRAVIS TX EMERGENCY MNGR
ROAD CREWS REPORTING 3 FEET OF WATER OVER THE ROAD AT
FM 2222 AND BULL CREEK.
&&
EVENT NUMBER EWX1500806
LJHLocal storm report, Oct 24, 7:04 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
704 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 AM FLASH FLOOD 3 NNW CAMP MABRY 30.36N 97.79W
10/24/2015 TRAVIS TX EMERGENCY MNGR
CORRECTION...3 FEET OF WATER OVER A SIDE ROAD NEAR THE
INTERSECTION OF FM 2222 AND BULL CREEK.
&&
CORRECTED REMARKS
EVENT NUMBER EWX1500806
LJHLocal storm report, Oct 24, 8:02 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
802 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM HEAVY RAIN 3 N STARTZVILLE 29.88N 98.28W
10/24/2015 M4.50 INCH COMAL TX PUBLIC
4.5 INCHES OBSERVED SOUTH SIDE OF CANYON LAKE SINCE
1030 PM...BUT MOST FELL IN LAST FEW HOURS.
&&
EVENT NUMBER EWX1500807
LJHLocal storm report, Oct 24, 9:06 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
906 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 AM FLASH FLOOD LEAKEY 29.72N 99.76W
10/24/2015 REAL TX LAW ENFORCEMENT
HWY 336 CLOSED ALONG FRIO RIVER NORTH OF LEAKEY
&&
EVENT NUMBER EWX1500808
LJHLocal storm report, Oct 24, 9:11 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
911 AM CDT SAT OCT 24 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM FLASH FLOOD 8 SW ROCKSPRINGS 29.94N 100.32W
10/24/2015 EDWARDS TX LAW ENFORCEMENT
WATER OVER ROAD AT FM 674 AND CR 520
&&
EVENT NUMBER EWX1500809
LJHThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 23, 8:19 PM CDT | Areal Flood Advisory | EWX | Bexar, Comal, Guadalupe | 116 min |
| Oct 23, 10:55 PM CDT | Areal Flood Advisory | EWX | Llano | 3 hr |
| Oct 23, 11:45 PM CDT | Areal Flood Advisory | EWX | Burnet, Llano | 3 hr |
| Oct 24, 12:28 AM CDT | Areal Flood Advisory | EWX | Val Verde | 4 hr |
| Oct 24, 1:39 AM CDT | Flash Flood Warning | EWX | Edwards, Val Verde | 4 hr |
| Oct 24, 1:47 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar | 3 hr |
| Oct 24, 1:50 AM CDT | Flash Flood Warning | EWX | Burnet, Llano | 4 hr |
| Oct 24, 2:00 AM CDT | Areal Flood Advisory | EWX | Bandera, Blanco, Gillespie, Kendall, Kerr, Real | 4 hr |
| Oct 24, 3:00 AM CDT | Flash Flood Warning | EWX | Bexar, Comal, Guadalupe, Kendall | 4 hr |
| Oct 24, 3:06 AM CDT | Special Weather Statement | EWX | Val Verde | 54 min |
| Oct 24, 3:21 AM CDT | Areal Flood Advisory | EWX | Williamson | 114 min |
| Oct 24, 3:29 AM CDT | Flash Flood Warning | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 3:52 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 3 hr |
| Oct 24, 4:23 AM CDT | Flash Flood Warning | EWX | Travis, Williamson | 7 hr |
| Oct 24, 4:43 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Val Verde | 3 hr |
| Oct 24, 4:50 AM CDT | Flash Flood Warning | EWX | Blanco, Comal, Gillespie, Hays, Kendall, Kerr | 2 hr |
| Oct 24, 5:53 AM CDT | Flash Flood Warning | EWX | Bastrop, Lee | 6 hr |
| Oct 24, 6:22 AM CDT | Flash Flood Warning | EWX | Edwards, Real, Uvalde | 3 hr |
| Oct 24, 6:37 AM CDT | Special Weather Statement | EWX | Bastrop, Lee | 53 min |
| Oct 24, 6:48 AM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Oct 24, 8:16 AM CDT | Flash Flood Warning | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 36 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 45 hr |
| Oct 24, 8:20 AM CDT | River Flood Warning | EWX | Val Verde | 32 hr |
| Oct 24, 8:32 AM CDT | Areal Flood Advisory | EWX | Maverick | 3 hr |
| Oct 24, 8:46 AM CDT | River Flood Warning | EWX | Blanco | 25 hr |
| Oct 24, 9:16 AM CDT | Flash Flood Warning | EWX | Atascosa, Bexar, Frio, Karnes, Medina, Wilson | 3 hr |
| Oct 24, 9:24 AM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 3 hr |
| Oct 24, 9:42 AM CDT | Flash Flood Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 2 hr |
| Oct 24, 9:55 AM CDT | Areal Flood Advisory | EWX | Blanco, Gillespie, Kendall, Kerr | 3 hr |
| Oct 24, 9:59 AM CDT | River Flood Warning | EWX | Bexar, Wilson | 45 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Kerr | 27 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Gonzales, Guadalupe | 19 hr |
| Oct 24, 10:04 AM CDT | River Flood Warning | EWX | Comal, Guadalupe | 24 hr |
| Oct 24, 11:09 AM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| Oct 24, 11:36 AM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 11:45 AM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 11:57 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Oct 24, 12:12 PM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Frio, Medina, Wilson | 2 hr |
| Oct 24, 12:20 PM CDT | Areal Flood Advisory | EWX | Atascosa, DeWitt, Karnes, Lavaca | 115 min |
| Oct 24, 2:17 PM CDT | Areal Flood Advisory | EWX | DeWitt, Karnes, Lavaca, Wilson | 3 hr |
| Oct 24, 2:23 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:30 PM CDT | Areal Flood Advisory | EWX | Bastrop, Lee | 3 hr |
| Oct 24, 2:43 PM CDT | Areal Flood Advisory | EWX | Caldwell, Fayette, Gonzales, Guadalupe | 3 hr |
| Oct 24, 4:00 PM CDT | Flash Flood Watch | EWX | Bastrop, Caldwell, DeWitt, Fayette, Gonzales, Guadalupe and 7 more | 8 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.